On some extensions of σ -finite measures.

Filipczak, Małgorzata; Hejduk, Jacek

Mathematica Pannonica (2002)

  • Volume: 13, Issue: 2, page 287-292
  • ISSN: 0865-2090

How to cite


Filipczak, Małgorzata, and Hejduk, Jacek. "On some extensions of -finite measures.." Mathematica Pannonica 13.2 (2002): 287-292. <http://eudml.org/doc/226443>.

author = {Filipczak, Małgorzata, Hejduk, Jacek},
journal = {Mathematica Pannonica},
keywords = {measure; extension of measure},
language = {eng},
number = {2},
pages = {287-292},
publisher = {University of Miskolc},
title = {On some extensions of -finite measures.},
url = {http://eudml.org/doc/226443},
volume = {13},
year = {2002},

AU - Filipczak, Małgorzata
AU - Hejduk, Jacek
TI - On some extensions of -finite measures.
JO - Mathematica Pannonica
PY - 2002
PB - University of Miskolc
VL - 13
IS - 2
SP - 287
EP - 292
LA - eng
KW - measure; extension of measure
UR - http://eudml.org/doc/226443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.